# SDR IPXA2016072906467

- Difficulty date: July 10, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FWD CARGO BAY AT STA 6-70 X 57, STANCHION IS CORRODED.  REPAIRED IAW EA 011-5310-01-A6368-IR AND EO MD11-5310-61326-A.
